# SDR DALA2025031802053

- Difficulty date: March 13, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N361DN
- Make and model: Airbus A321-213
- Aircraft serial: 8423
- Aircraft time: 18,829 hours, 8,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3061 ON S/C FOUND EMER. LT. AT SEAT ROW 32ABC MISSING. CORRECTIVE ACTION: FWD ITEM TO MEL REF 33-50-03D. (7086068)
